# SDR USAA2014050700006

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 44,140 hours, 16,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER H7 CABIN EMERGENCY LIGHT POPPED IN FLIGHT AFTER 3 HOURS FLIGHT TIME.  WE DID NOT ATTEMPT A RESET.  INSPECTED CB H7 & RESET IAW TSM 31-54-00-810-925-A. OPERATIONALLY TESTED CABIN EMERGENCY LIGHTS, OPERATIONS CHECKED GOOD.
